Equivariant desuspension of G-maps

Katsuhiro Komiya, Masaharu Morimoto

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)525-532
Number of pages8
JournalOsaka Journal of Mathematics
Volume18
Issue number2
Publication statusPublished - 1981

Fingerprint

Equivariant

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Equivariant desuspension of G-maps. / Komiya, Katsuhiro; Morimoto, Masaharu.

In: Osaka Journal of Mathematics, Vol. 18, No. 2, 1981, p. 525-532.

Research output: Contribution to journalArticle

Komiya, Katsuhiro ; Morimoto, Masaharu. / Equivariant desuspension of G-maps. In: Osaka Journal of Mathematics. 1981 ; Vol. 18, No. 2. pp. 525-532.
@article{17e77d03fe824787a343a9361cfbdd04,
title = "Equivariant desuspension of G-maps",
author = "Katsuhiro Komiya and Masaharu Morimoto",
year = "1981",
language = "English",
volume = "18",
pages = "525--532",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "2",

}

TY - JOUR

T1 - Equivariant desuspension of G-maps

AU - Komiya, Katsuhiro

AU - Morimoto, Masaharu

PY - 1981

Y1 - 1981

UR - http://www.scopus.com/inward/record.url?scp=84972575451&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972575451&partnerID=8YFLogxK

M3 - Article

VL - 18

SP - 525

EP - 532

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 2

ER -